Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair loss due to thyroid problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   HI, I have severe hair loss from past 1 year. Can you plz guide me
Doctor :   Ok
Doctor :   Can you mention your age, occupation and weight?
Doctor :   Ok
User :   I am 33 yrs, I am a job consultant, wt-65 kgs,, ht 5.1 ft
Doctor :   Did you recently gain weight?
Doctor :   Do you feel lethargic or sleepy these days?
User :   No, I am in the same from past 3 yrs, no I donot feel sleepy too
Doctor :   Ok
Doctor :   Do you have a history of Thyroid problems in your family?
User :   yes, from past 6 yrs, iam on eltroxin 50 mg
Doctor :   I suggest that you get a Thyroid Profile done along with a Hemogram.
Doctor :   Thyroid causes hair loss if the hormone levels are less.
User :   ok, any routine take care to avoid severe loss
Doctor :   I suggest that you get the levels tested as your dose may need to be altered.
Doctor :   I also suggest that you take a high protein diet,
Doctor :   Avoid excess use ofbchemical products on the hair,
Doctor :   avoid frequent changing of hair products,

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor